The sequence $n!pmod p$

C. Cobeli, M. Vâjâitu, A. Zaharescu

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)135-154
Number of pages20
JournalJournal of the Ramanujan Mathematical Society
Volume15
Issue number2
StatePublished - 2000

Cite this

The sequence $n!pmod p$. / Cobeli, C.; Vâjâitu, M.; Zaharescu, A.

In: Journal of the Ramanujan Mathematical Society, Vol. 15, No. 2, 2000, p. 135-154.

Research output: Contribution to journalArticle

Cobeli, C, Vâjâitu, M & Zaharescu, A 2000, 'The sequence $n!pmod p$', Journal of the Ramanujan Mathematical Society, vol. 15, no. 2, pp. 135-154.
Cobeli, C. ; Vâjâitu, M. ; Zaharescu, A. / The sequence $n!pmod p$. In: Journal of the Ramanujan Mathematical Society. 2000 ; Vol. 15, No. 2. pp. 135-154.
@article{84e03b30076a44beb822d9d4d7e02070,
title = "The sequence $n!pmod p$",
author = "C. Cobeli and M. V{\^a}j{\^a}itu and A. Zaharescu",
year = "2000",
language = "English (US)",
volume = "15",
pages = "135--154",
journal = "Journal of the Ramanujan Mathematical Society",
issn = "0970-1249",
publisher = "Ramanujan Mathematical Society",
number = "2",

}

TY - JOUR

T1 - The sequence $n!pmod p$

AU - Cobeli, C.

AU - Vâjâitu, M.

AU - Zaharescu, A.

PY - 2000

Y1 - 2000

M3 - Article

VL - 15

SP - 135

EP - 154

JO - Journal of the Ramanujan Mathematical Society

JF - Journal of the Ramanujan Mathematical Society

SN - 0970-1249

IS - 2

ER -